# SDR SWAA2023052250547

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 54,784 hours, 28,563 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LOCKOUT ON APPROACH AT FLAP 12 LEFT AT 3 DEGREES RIGHT AT 5 DEGREE<[01] REMOVED AND REPLACED LEFT FLAP POSITION FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECK NORMAL AT THIS TIME. REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02. OPS CHECK NORMAL AT THIS TIME.
